# SDR DALA2023080406307

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2894340) CRACKED MOPSIL STA 303.9 LBL55 WL208. REMOVED AND REPLACED NEW MOPSILL REPLACEMENT AT BSTA 277-360, LBL 35, WL 208, IAW B-737-SRM. 51-40-05-0G. PAR 4, B-737- SRM- 51-40-02-0G PAR 4-7, DWG. 141A8110 REV. E,
